# SDR DALA1244950684

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 66,733 hours, 28,131 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Delaminated
- Location: Nr 2 Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED DELAMINATION ON THE NR 2 ENGINE NOSE COWL AT THE 7 O`CLOCK POSITION WHERE INLET LIP MEETS COMPOSITE.  INSTALLED PERMANENT REPAIR TO NR 2 INLET COWL IAW SRM 54-11-01.
